Heart Rhythm Community
flecainide side effects light headed
About This Community:

Join others experiencing Heart Rhythm issues. Ask a question, join a conversation, share experiences: symptoms, management, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

flecainide side effects light headed

I have been taking flecainide for 4 months and its stopped my pvc's almost completly but i feel light headed and like i could pass out, does any one else have this.
Related Discussions
4 Comments Post a Comment
Blank
Avatar m tn
I have been on flecainide for only 6 days and got the same thing and more.  There must be something out there that stops the arrhythmia without making  us sick, but I don't know what it  is, and apparently, neither does my cardiologist.
Blank
1492608 tn?1308924073
I only got some tinnitus, but flecainide didn't stop my pvc and AIVR. Its ok, because its better with flecainide than without.
Blank
Avatar n tn
What dose are you on?  I am taking 100mg twice a day and i wonder if he would cut the dose down.  I take mine for pvc's which they told me werent going to hurt me but drove me nuts for years so they decided to try the flecainide. You would think in this day and age they could figure out a better med without all the side effects.
Blank
1492608 tn?1308924073
Hi, im on same dose as you.

Im take flecainide for nonsustained reentry VT. I've been on flecainide 9 month, and now the only side effect is that they dont have any effect. so... soon im starting a new medicaton; rytmonorm. The cardiolog explained med that rytmonorm is flecainide's sister, but combined with BB. I hope I tolerate it. have some bad exeperience with betablockers.

I really understand the feeling of going nuts.
How are you now? still taking flecainide? its still work? side effects?
How many pvc at day did you get?

  
Blank
Post a Comment
To
Top Arrhythmias Answerers
Recent Activity
Heart Rhythm Community Resources